MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 02-012-49-1009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577)
Date of Event 09/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 3 years post op the initial left tka, this 71 y/o female patient was revised due to wear of the tibial insert.The patient was experiencing knee swelling and pain.Breakage and wear were observed on the retrieved tibial insert.The surgeon decided that there was no problem found on the locking mechanism of the tibial tray, and after removing all proliferative tissues, only the insert was replaced.Device is not retuning, device is given to patient.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 2160093, 02-010-03-0210 - logic cr cement femoral left, 1; 4828295, 02-012-45-1010 - logic fit cement tivial tray 1f/1t; 4000019040, a10012 - gps disposable kit; 993320, tn190-119-05 - oscillating blade m-class 19x1.19x105; 1017596, tn193-119-90 - oscillator blade m-class 19/13x 1.19x90mm; unassigned, z99007 - logic tka set; unassigned, zinfo-01 - information provision fee; unassigned, zoscl-01 - oscillator; unassigned, zream-01 - reamer.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of wear of the tibial insert, which led to the patient¿s pain.A contributing factor to the severity of the wear and delamination may have been result of being packaged in a non-conforming vacuum bag for more than five years.Section h11: the following sections have corrected information: (h6) component code: 4316, appropriate term/code not available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, d8, g1, h6 - health effect - clinical code, type of investigation, investigation findings, investigation conclusions, h7 and h11.The revision reported was likely the result of wear of the tibial insert, which led to the patient¿s pain.A contributing factor to the severity of the wear and delamination may have been result of being packaged in a non-conforming vacuum bag for more than five years.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 1, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 
3523771140
MDR Report Key15708061
Report Number1038671-2022-01380
Device Sequence Number4932600
Product Code JWH
UDI-Device Identifier10885862174208
UDI-Public10885862174208
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2024
Device Model Number02-012-49-1009
Device Catalogue Number02-012-49-1009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer02/23/2023
03/23/2026
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date03/17/2023
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight42 KG